CERTAIN FRACTIONAL INTEGRALS OF GENERALIZED BESSEL FUNCTIONS OF THE FIRST KIND

Purchase PDF

Published: 2016-04-04

Page: 304-314


DINESH KUMAR *

Department of Mathematics and Statistics, Jai Narain Vyas University, Jodhpur-342005, India.

*Author to whom correspondence should be addressed.


Abstract

Recently, Choi and Agarwal [1] gave two integral formulas whose integrands are the integrand given in the Oberhettinger’s integral formula [2] and the Bessel function of the first kind. Motivated essentially by this work [1], we aim at presenting two very general integral formulas whose integrands are the integrand given in the Oberhettinger’s integral formula [2] and a finite product of the generalized Bessel function of the first kind, which are expressed in terms of the generalized Lauricella functions. Among a large number of interesting and potentially useful special cases of our main results, only 8 integral formulas involving such elementary functions as trigonometric and hyperbolic functions are also considered.

Keywords: Gamma function, Hypergeometric function 2F1, wright hypergeometric functions pΨq, Generalized Bessel function of the first kind, Oberhettinger’s integral formula


How to Cite

KUMAR, D. (2016). CERTAIN FRACTIONAL INTEGRALS OF GENERALIZED BESSEL FUNCTIONS OF THE FIRST KIND. Asian Journal of Mathematics and Computer Research, 11(4), 304–314. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/504

Downloads

Download data is not yet available.